# SDR YENA2023070700773

- Difficulty date: July 7, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N958JB
- Make and model: Airbus A321-231
- Aircraft serial: 06859
- Aircraft time: 28,449 hours, 9,202 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#8416, FLL-JFK. 'CABIN FUMES AT START-UP AND IN DECENT VERY STRONG ODOR.  PERFORMED #1 ENG WASH IAW WO# 1264733 T/C A7219040-01 PERFORMED APU CLEANING PROCEDURE IAW WO # 1264733 T/C A491722-01). ENG WASH WAS PERFORMED ON ENG #1 AND APU CLEANING WAS ACCOMPLISHED. ECS DECONTAMINATION LEVEL B PERFORMED REF LP 3727770, ITEM #1 (REMOVED & RESTORED CABIN TEMP SYSTEM BY 21HK, 22HK, & 23HK. OPS CHECK OF CABIN TEMP OK & ITEM GOOD FOR CONT SERVICE. REF AMM 21-00-00-991-00700-00-A.). AC OK FOR SVC.
